# SDR MALA965256

- Difficulty date: December 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surge
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 3250 - ON CLIMB-OUT FROM GFK, THE NR 1 ENGINE EXPERIENCED A POWER SURGE.  THE AIRCRAFT RETURNED TO GFK.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY THROUGH DIAGNOSTIC AND OPERATIONAL CHECKS.  AS PART OF THE INSPECTION, MAINTENANCE CLEANED TWO CANNON PLUGS INCLUDED IN THE WIRING HARNESS.  (M)
